We consider lattices of diffusively coupled logistic maps. We show that normally attracting heteroclinic cycles persist in large regions of the parameter space. A detailed study of the behavior of those with a short period is provided. Furthermore, various bifurcations which involve a heteroclinic cycle are discussed.

Presence and stability regions of heteroclinic cycles in coupled map lattices / Vernia, Cecilia. - In: RANDOM & COMPUTATIONAL DYNAMICS. - ISSN 1061-835X. - STAMPA. - 2:(1994), pp. 305-334.

Presence and stability regions of heteroclinic cycles in coupled map lattices

VERNIA, Cecilia
1994

Abstract

We consider lattices of diffusively coupled logistic maps. We show that normally attracting heteroclinic cycles persist in large regions of the parameter space. A detailed study of the behavior of those with a short period is provided. Furthermore, various bifurcations which involve a heteroclinic cycle are discussed.
2
305
334
Presence and stability regions of heteroclinic cycles in coupled map lattices / Vernia, Cecilia. - In: RANDOM & COMPUTATIONAL DYNAMICS. - ISSN 1061-835X. - STAMPA. - 2:(1994), pp. 305-334.
Vernia, Cecilia
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/613202
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact